default-icon
Kidney stone
I have been diagnosed with kidney stone in left. Yesterday i was in pain so i approached a local doctor. She gave me injection thrice with quantity of 2ml 1.5ml and 1.2ml, i dont know ne of that drug. There was no relief so she gave me urispa and 'defcort tm' in prescription letter. And told me to drink alot of water, i did the same.Later that night i took urispa and 'defcort tm'. Then i couldn't sleep all night and since morning i am feeling like low circulation of blood in arms and my knees are also feeling little heavier. Is it because of 'defcort tm'?should it be taken? because i checked about it on google and it says it has side effects like sleepiness, Chills, Sore throat, Difficulty falling asleep or staying asleep, Allergic reactions e.g. rash, A feeling of weakness, Painful erection of the penis, Difficulty in getting or maintaining an erection or in ejaculating,and increases blood sugar What should i do?
298 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Bhavatej Enganti
Urologist 9 yrs exp Hyderabad
Please take an appointment and meet an urologist. The kidney stone may be causing some issue here you need to evaluated for it .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.